MAUDE Adverse Event Report: ARTELON FLEXBAND FLEXBAND DYNAMIC MATRIX 0.7 X 16CM; MESH, SURGICAL, POLYMERIC

ARTELON FLEXBAND FLEXBAND DYNAMIC MATRIX 0.7 X 16CM; MESH, SURGICAL, POLYMERIC
Catalog Number 31056
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Graft failure (4905)
Date of Event 08/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
¿this case is part of a remediation performed by stryker following the acquisition of artelon company.This case has already concluded with minimal information.Therefore, no supplemental mdr will be submitted unless additional information is provided.¿.
 
Event or Problem Description
It was reported in review of manuscript for publication identified a deep infection."patient developed a deep postoperative infection following a revision orif ankle fracture with deltoid ligament reconstruction using puur graft, which required irrigation and debridement and graft removal.Of these major complications with return to the or, only the deep surgical site infection involved the puur graft.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction d4 udi, h6 results, conclusion.This investigation is part of the artelon remediation aiming to transfer the data history into tw.An investigation of this case has already been performed by artelon - please refer to attachment.There is no evidence that the deep infection was caused by the flexband device.As discussed in the manuscript the patients who developed minor and major complications had statistically significant higher rates of smoking and obesity compared to those that didn't develop infections or complications.This reported event of deep infection with removal of the flexband device and suture anchors occurred in a patient who smoked and was obese.This event was likely due to the patient underlying comorbidities and not a failure of the device.

Brand Name
FLEXBAND FLEXBAND DYNAMIC MATRIX 0.7 X 16CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ARTELON
8601 dunwoody place
suite 250
sandy springs GA 30350
Manufacturer (Section G)
ARTELON
8601 dunwoody place
suite 250
sandy springs GA 30350
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20939524
Report Number3010673515-2024-00008
Device Sequence Number4566282
Product Code FTL
UDI-Device Identifier00868047000380
UDI-Public(01)00868047000380(11)171025(17)221130(10)A1710003
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2022
Device Catalogue Number31056
Device Lot NumberA1710003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer02/04/2025
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown